# SDR WVER2017011291501

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 31,856 hours, 26,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Part time: 31,856 hours, 26,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM FWD SUPPORT J ANGLE CORRODED. REPAIRED FS 280 CROSS BEAM FLOOR SUPPORT J ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
